# SDR AALA2019040199008

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 58,983 hours, 16,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS THE R4 DOOR SLIDE GIRT BAR FORWARD LEAF SPRING BROKEN. REPLACED R4 DOOR GIRT BAR IAW JOB CARD 19L80025002.
